# SDR ASMF200712002

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737*
- Aircraft serial: 30038
- Aircraft time: 9,632 hours, 5,411 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8935734
- Part serial: 0425H1771
- Condition: Broken
- Location: Cockpit
- Part time: 9,632 hours, 5,411 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK CAPTAIN REPORTED THE UPPER RT SIDE WINDOW NR 4 GOT BROKEN, MAINTENANCE PERSONNEL REPLACED THE WINDOW IAW MM 56-11-31, TESTED CORRECT IAW MM 30-41-31.
